# SDR YENA2024091601270

- Difficulty date: September 13, 2024
- Submitted: September 16, 2024
- Operation: Air carrier
- Aircraft: N2169J
- Make and model: Airbus A321-271N
- Aircraft serial: 11695
- Aircraft time: 2,412 hours, 442 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Pump
- Part number: C12CB0013
- Part serial: 11234
- Condition: Failed
- Location: Fuel System
- Part time: 7,029 hours, 1,059 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT#1388, LAX-BOS. (ETOPS) 'APU FUEL LOW PRESSURE ( APU SYSTEM A321NEO ETOPS ); REMOVED & REPLACED APU FUEL PUMP REF AMM 28-22-51 & OPS CHECK GOOD. LEAK CHECK GOOD. THIS ACTION CLEARS THIS MDDR. MX-4 UPDATED & MCC NOTIFIED.'
